# SDR SWAA2014062329303

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 67,027 hours, 55,490 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 0842
- Condition: Out Of Adjust
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER OTBD ACTUATOR OUT OF ADJUSTMENT.  R & R ACTUATOR IAW AMM.
